MathSciNet Relay Station
MathSciNet bibliographic data
MR1845013 (2002d:35102) 35K57 (35B30 35B40 35K20 35K60)
Fisher, Todd L.; Grant, Christopher P. Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity. Proc. Amer. Math. Soc. 129 (2001), no. 11, 3353–3362 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement